# SDR REXA2017052500641

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 7,269 hours, 4,914 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pcb
- Part number: E520004704
- Part serial: E0749
- Condition: Inoperative
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MANUAL DEPLOY SYSTEM INOPERATIVE.  REMOVED AND REPLACED PCB4 IN JUNCTION BOX 10 IAW AMM 24-05-09.  OPS CHECKED GOOD.
